# SDR F3LA200800329

- Difficulty date: June 11, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 15,621 hours, 7,425 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320100000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE 34615.  DURING C3 S1 C-CHECK INSPECTION NOTED FORWARD CARGO FLOOR PANEL 131AF HAS A HOLE.  MAINTENANCE REPAIRED HOLE ON PANEL 131AF IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
